# SDR AALA202409162574

- Difficulty date: July 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD GALLEY AREA SEAT TRACK AT FR 20 AND -Y1292. REPLACED SEAT TRACK PER SRM 51-72-15-11.
